# SDR USAA2014100900004

- Difficulty date: October 8, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 32,902 hours, 25,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMER LENS COVER MISSING AT SEAT 3C.  INSTALLED EMER LENS COVER AT SEAT 3C IAW AMM 33-50-00.  OK FOR USE.
